# SDR 7EMA20140930007

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N406EM
- Make and model: Urocop AS365N3
- Aircraft serial: 9042
- Aircraft time: 7,545 hours, 20,884 cycles
- Engine: Lyc LTS101700D2
- Engine time: 7,725 hours, 9,024 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128806
- Part serial: 50498
- Condition: Leaking
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION TECHNICIAN NOTICED FUEL PUMP LEAKING AT ENG MATING.  UPON PUMP REMOVAL DISCOVERED FUEL CONTROL DRIVE BEARING BLUE GREASE LUBRICATION EXCESSIVELY WASHED OUT OF DRIVE.  MM STATES IN 72-00-00 PAGE 7 OVERBOARD FUEL PUMP LEAKAGE MAY BE UP TO 4 DROPS PER MINUTE WITH ENG OPERATING IN IDLE RANGE.  EXCESSIVE FUEL PUMP LEAKAGE MAY BE INDICATED BY PRESENCE OF BLUE GREASE AT FUEL PUMP TO FUEL CONTROL INTERFACE OR SEAL DRAIN.  IF BLUE GREASE STAINS ARE EVIDENT, REPLACE FUEL CONTROL & PUMP ASSEMBLY.
